Sh:610

Bib entry
@article{Sh:610,
 author = {Shelah, Saharon and Zapletal, Jind{\v{r}}ich},
 title = {{Canonical models for $\aleph_1$-combinatorics}},
 journal = {Ann. Pure Appl. Logic},
 fjournal = {Annals of Pure and Applied Logic},
 volume = {98},
 number = {1-3},
 year = {1999},
 pages = {217--259},
 issn = {0168-0072},
 doi = {10.1016/S0168-0072(98)00022-0},
 mrclass = {03E05 (03E17 03E40 03E45 03E50 03E60)},
 mrnumber = {1696852},
 mrreviewer = {Pierre Matet},
 doi = {10.1016/S0168-0072(98)00022-0},
 note = {\href{https://arxiv.org/abs/math/9806166}{arXiv: math/9806166}},
 arxiv_number = {math/9806166}
}